# SDR ABXA2014040959

- Difficulty date: April 9, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2103737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO SHEAR TIE AT STATION 1329 CORRODED BETWEEN STRINGERS 29L & 30L.  R & R  SHEAR TIE AT FS 1329 STRINGER 29L - STRINGER 30L IAW SRM 51-40-02 PARA 4B & 7D.  PN 140T2103-737, NSN, SHEAR TIE, CORRODED, FS 1329, STRINGER 29L - STRINGER 30L.  ACFT WAS GNDED.
